# SDR AALA20010025

- Difficulty date: January 5, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 11B BROKEN.  REPLACED EMERGENCY EXIT AFT AISLE LIGHT STRIP AT SEAT 11B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
